# SDR AALA201909049014

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 11,907 hours, 4,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: F0221
- Part serial: RFM27907
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RI DOOR EMER CYLINDER IS LOW PRESSURE. SERVICED R1 DOOR EMER CYLINDER IAW AMM 52-10-00-614.
